Young children are becoming victims of Multi System Inflammatory Syndrome (MIS), due to the increase in the number of antibodies being made in the body from the COVID-19 vaccine which is causing damage to the immune system which is attacking other organs.
At least 17 children have died in Jaipur and more than 2000 around India are suffering from MIS caused due to exccess antibodies from the COVID vaccine.
The clinical trials of COVID-19 vaccine for children aged between 2 and 18 started last month in June at 525 centers in India.
The vaccine being given to the children to fight COVID-19 has now become a big problem. In children battling covid, high covid antibodies are now becoming the enemy of children’s lives. The tragic news was reported from Jaipur, Rajasthan by Bhawani Singh for News18 (archive link).
Due to hyper-activation of high antibodies or immune system, children are becoming victims of Multi System Inflammatory Syndrome. In Jaipur, in the last two months, 17 children have died due to this disease and more than 2 thousand children are suffering from MIS in the country.
In the Jekelon Hospital in Jaipur, the number of children suffering from MIS is increasing continuously.
According to the information, so far 154 children have come to the hospital after suffering from this disease and out of these 17 have lost their lives.
In simple terms, if the body start making more antibodies in the body, then they are saved from corona but other parts of the body are harmed.
In a way, it is an outbreak of antibodies. The body’s immune system itself starts harming the body.
Dr. Ashok Gupta, Pediatrician of Jekelon Hospital told that MIS is so dangerous that if not brought to the hospital on time, the risk of death increases.
So far 17 children have died due to this. And according to the Indian Academy of Pediatrics Intensive Care, more than two thousand children across the country are suffering from MIS.
Recently, a 12 year old girl Maddie in the US suffered severe memory loss and is now consigned to a wheelchair after getting Pfizer’s COVID-19 vaccine.
Meanwhile, a group of doctors have penned an “urgent open letter” to Singapore’s expert committee on Covid-19 vaccination, calling for the vaccination of youths in Singapore to be stopped until the US CDC clarifies why a teenage jab recipient died.
As reported by GreatGameIndia earlier, a 13-year-old boy died from heart problems after getting his second dose of Pfizer’s Covid-19 vaccine, as health officials begin to link cases of heart inflammation in kids to the jabs.